# SDR AC2A111915

- Difficulty date: November 5, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 2,161 hours
- Engine: Pwc PW207D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 427040011101
- Part serial: BP5
- Condition: Worn
- Location: Main Rotor
- Part time: 1,734 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAST RETORQUE, FOUND MAST SPLINES WORN, REPLACED MAST.
